DOVETTA, SIMONE

DOVETTA, SIMONE  

Dipartimento di Scienze Matematiche  

043319  

Mostra records
Risultati 1 - 19 di 19 (tempo di esecuzione: 0.032 secondi).
Citazione Data di pubblicazione Autori File
On the notion of ground state for nonlinear Schrodinger equations on metric graphs / De Coster, C; Dovetta, S; Galant, D; Serra, E. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 62:5(2023), pp. 1-28. [10.1007/s00526-023-02497-4] 1-gen-2023 Dovetta, SSerra, E + 2023_DDGS_CVPDE.pdf
Action versus energy ground states in nonlinear Schrödinger equations / Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - (2022). [10.1007/s00208-022-02382-z] 1-gen-2022 Dovetta, SimoneSerra, EnricoTilli, Paolo 2022_DST_MA.pdf
Competing nonlinearities in NLS equations as source of threshold phenomena on star graphs / Adami, Riccardo; Boni, Filippo; Dovetta, Simone. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - ELETTRONICO. - 283:1(2022), pp. 1-34. [10.1016/j.jfa.2022.109483] 1-gen-2022 Adami, RiccardoBoni, FilippoDovetta, Simone ABD_revised.pdfCompeting nonlinearities in NLS equations as source of threshold phenomena on star graphs.pdf
Doubly nonlinear Schrödinger ground states on metric graphs / Boni, Filippo; Dovetta, Simone. - In: NONLINEARITY. - ISSN 0951-7715. - 35:(2022), pp. 3283-3323. [10.1088/1361-6544/ac7505] 1-gen-2022 Boni, FilippoDovetta, Simone BoniDovetta_v1.pdfBoniDovetta_Rev_NO_RED.pdf2022_BD_Nonlinearity.pdf
Initial–boundary value problems for merely bounded nearly incompressible vector fields in one space dimension / Dovetta, Simone; Marconi, Elio; Spinolo, Laura. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 307:(2022), pp. 250-296. [10.1016/j.jde.2021.10.037] 1-gen-2022 Dovetta, Simone + DMS_2022_JDE.pdf
New regularity results for scalar conservation laws and applications to a source–destination model for traffic flows on networks / Dovetta, Simone; Marconi, Elio; Spinolo, Laura. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 1095-7154. - 54:3(2022), pp. 3019-3053. [10.1137/21M1434283] 1-gen-2022 Dovetta, Simone + 2022_DMS_SIMA.pdfSourceDestination61.pdf
Solutions to a cubic Schrödinger system with mixed attractive and repulsive forces in a critical regime / Dovetta, Simone; Pistoia, Angela. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 4:4(2022), pp. 1-21. [10.3934/mine.2022027] 1-gen-2022 Dovetta, Simone + 2022_DP_MiE.pdf
Symmetry breaking in two–dimensional square grids: Persistence and failure of the dimensional crossover / Dovetta, S.; Tentarelli, L.. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 160:(2022), pp. 99-157. [10.1016/j.matpur.2021.12.010] 1-gen-2022 Dovetta S.Tentarelli L. dovetta_tentarelli_griglia_REVISED.pdfDovetta S., Tentarelli L., Symmetry breaking in two-dimensional square grids: Persistence and failure of the dimensional crossover, 2022.pdf
Prescribed mass ground states for a doubly nonlinear Schrodinger equation in dimension one / Boni, F; Dovetta, S. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 496:1(2021), pp. 1-16. [10.1016/j.jmaa.2020.124797] 1-gen-2021 Boni, FDovetta, S 2021_BD_JMAA.pdf
NLS ground states on metric trees: existence results and open questions / Dovetta, S.; Serra, E.; Tilli, P.. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 102:3(2020), pp. 1223-1240. [10.1112/jlms.12361] 1-gen-2020 Dovetta S.Serra E.Tilli P. DST_trees_2020.pdf1905.00655.pdf
Peaked and Low Action Solutions of NLS Equations on Graphs with Terminal Edges / Dovetta, Simone; Ghimenti, Marco; Maria Micheletti, Anna; Pistoia, Angela. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - 52:3(2020), pp. 2874-2894. [10.1137/19m127447x] 1-gen-2020 Simone DovettaMarco GhimentiAngela Pistoia + Peak_DGMP-final version.pdfPeaked and Low Action Solutions of NLS Equations on Graphs with Terminal Edges _ SIAM Journal on Mathematical Analysis _ Vol. 52, No. 3 _ Society for Industrial and Applied Mathematics.pdf
Uniqueness and non–uniqueness of prescribed mass NLS ground states on metric graphs / Dovetta, S.; Serra, E.; Tilli, P.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 374:(2020), p. 107352. [10.1016/j.aim.2020.107352] 1-gen-2020 Dovetta S.Serra E.Tilli P. unicita.pdf1-s2.0-S0001870820303807-main.pdf
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs / Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: ANALYSIS & PDE. - ISSN 1948-206X. - STAMPA. - 12:6(2019), pp. 1597-1612. [10.2140/apde.2019.12.1597] 1-gen-2019 Adami, RiccardoDovetta, SimoneSerra, EnricoTilli, Paolo dimensional_crossover_arxiv.pdfAnalysis & PDE.pdf
Gamma-limit of the cut functional on dense graph sequences / Braides, Andrea; Cermelli, Paolo; Dovetta, Simone. - In: ESAIM. COCV. - ISSN 1292-8119. - (2019). [10.1051/cocv/2019029] 1-gen-2019 Andrea BraidesCERMELLI, PAOLOSimone Dovetta -
L2 -critical NLS on noncompact metric graphs with localized nonlinearity: topological and metric features / Dovetta, Simone; Tentarelli, Lorenzo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 58:3(2019). [10.1007/s00526-019-1565-5] 1-gen-2019 Dovetta SimoneTentarelli Lorenzo Dovetta_Tentarelli_revised.pdfDovetta S., Tentarelli L., L2-critical NLS on noncompact metric graphs with localized nonlinearity: topological and metric features, 2019.pdf
Quantum graphs and dimensional crossover: The honeycomb / Adami, R.; Dovetta, S.; Ruighi, A.. - In: COMMUNICATIONS IN APPLIED AND INDUSTRIAL MATHEMATICS. - ISSN 2038-0909. - 10:1(2019), pp. 109-122. [10.2478/caim-2019-0016] 1-gen-2019 Adami R.Dovetta S.Ruighi A. [20380909 - Communications in Applied and Industrial Mathematics] Quantum graphs and dimensional crossover_ the honeycomb.pdf
Existence of infinitely many stationary solutions of the L^2-subcritical and critical NLSE on compact metric graphs / Dovetta, Simone. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - (2018). 1-gen-2018 Simone Dovetta -
One-dimensional versions of three-dimensional system: Ground states for the NLS on the spatial grid / Adami, Riccardo; Dovetta, Simone. - In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI. - ISSN 1120-7183. - 39:7(2018), pp. 181-194. 1-gen-2018 Riccardo AdamiSimone Dovetta -
Variational and stability properties of constant solutions to the NLS equation on compact metric graphs / Claudio, Cacciapuoti; Dovetta, Simone; Serra, Enrico. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 86:2(2018), pp. 305-327. [10.1007/s00032-018-0288-y] 1-gen-2018 DOVETTA, SIMONEEnrico Serra + 10.1007_s00032-018-0288-y.pdf